# SDR AALA202509209419

- Difficulty date: September 17, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,146 hours, 27,889 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TAKEOFF THE NUMBER 2 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. MAIN TANKS WERE FULL AS WE HAD FUEL IN THE CENTER TANK. T/S PERFORMED PER FIM 28-22-00-810-805.  CONFIRMED TANK 2 AFT BOOST PUMP GFI RELAY RESET BUTTON NOT OUT AND NO WHITE BAND VISIBLE. AFT 2 FUEL PUMP SWITCH RUN. LOW PRESSURE LIGHT ILLUMINATED BUT EXTINGUISHED BEFORE 90 SECONDS. OPERATIONAL CHECK GOOD AT THIS TIME.
